Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stellamarice

need advice... about regimen

Recommended Posts

i have been on the regimen for five weeks now, using the BP gel, and i feel like it has made my acne worse. i usually get one or two pimples at a time that if they go away, my face is clear until the next break out - the break outs are usually a week before my period.

but since using the bp gel ( i started using it 5 weeks ago) i have been having pimples consistenty, and very big ones. this is unusual for me.

did this happen to anyone? do you guys think i should stop using the bp gel?

Share this post


Link to post
Share on other sites

This is exactly what happened to me...I usually got 2-4 pimples at a time, but since I'm on a new regimen I get 6-8 and sometimes more pimples....

Well, I'm not on dan's regimen, because I use BP only once a day, and he say to use it twice, but since I've been using it I noticed that too.

This is really annoying, I know, but since you are on week 5, I'd suggest you to stay with it...what moisturizer do you use? Maybe it would be that....

Share this post


Link to post
Share on other sites
i have been on the regimen for five weeks now, using the BP gel, and i feel like it has made my acne worse.  i usually get one or two pimples at a time that if they go away,  my face is clear until the next break out - the break outs are usually a week before my period.

but since using the bp gel  (  i started using it 5 weeks ago)  i have been having pimples consistenty,  and very big ones. this is unusual for me.

did this happen to anyone?  do you guys think i should stop using the bp gel?

Share this post


Link to post
Share on other sites

Hmmm....this is unusual. People with more severe acne can have longer response times. Also, it could be coincidence that someone's acne becomes more severe at the same time that they start a new regimen of any kind. Thus, the regimen is blamed.

So...as far as the Clear Skin Regimen goes, week 5 is not the time to quit. Rather, it is the time to re-watch the videos and re-read the regimen, make sure you are on the recommended products and are strictly on the regimen, twice a day, every day, staying gentle, and not otherwise irritating your skin by picking etc. during the day.

For those of you who are experiencing a worsening of symptoms, please post exactly what you are doing, morning and evening, and what products you're using.

Share this post


Link to post
Share on other sites

Hey guys, thanks for the response...

initially, i would use cetaphil wash, the gel and a vitamin C moisturizer.

However about a week ago, i switched to purpose bar, the bp gel and eucerin moisturizer.

perhaps my initial moisturizer was the culprit and with this new combination things should improve...

i guess i am just a little frustrated because i only have two or three spots and if they would clear with no new ones forming, my face would be clear. but instead, i felt like the gel would clear the current two or three and encourae two or three more to form, continuosuly... i don't understand it.

my problem areas are my cheeks. While one side is experiencing the above symptons, the other side has cleared nicely and hopefully it will stay so....

Share this post


Link to post
Share on other sites

I know how you guys feel, because I used to be like that also....I have been on the regimen for 4-5 weeks now, and it has helped tremendously...so i encourage EVERYONE to stick with it because it will pay off in the end. I had moderate acne, i think, and now i only have 1 active pimple, and i only get about 1 per week now. Im not totally clear yet, but during the first few weeks, the same thing that you guys are describing would happen to me. I would break out on one side, and then when that was clearing up, the other side of my face would break out....its been these last 2 weeks that I have seen tremendous improvement, and hopefully you guys will stick with the Regiman and see great results..best of luck!

Share this post


Link to post
Share on other sites

Hey everyone. I had the same problem when I began the regimen it seemed like I went from mild acne to moderate however around week 7 or 8 I cleared up and now only get the occasional pimple which disappears much quicker. don't be discouraged just give it time. all of the zits you are getting were probably going to come out eventually and hopefully this is just getting them all out of the way at once. Good luck.

Share this post


Link to post
Share on other sites

i use differin at night and zoderm in the morning, am i using sufficent products for the regimen? i red the contants of the differin and it does not say it contains BP, i wash with cetaphil and i am eperiencing similar reactions as above, my skin seemed to get worse at first but i think its getting better now

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×